# SDR ASAA0540707

- Difficulty date: May 8, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01804  WHILE WORKING N01403. BLENDED EXTERNAL SKIN BTWN BS979 TO BS983 BELOW AND AT STR 25LT.  REMAINING MATERIAL FOUND TO BE OUT OF LIMITS.  REPARIED SKIN PER SRM 53-30-3 FIG 3.
